# SDR CA960515102

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 149T762331ACC
- Condition: Missing
- Location: 195cl
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LAYOVER CHECK FOUND FAIRING ACCESS PANEL 195CL MISSING. FOUR ANCHOR NUTS FOUND DAMAGED. REPAIRED.
